MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804275-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Lot history record (lhr) and exception reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effect of hypersensitivity/allergic reaction is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed in the left anterior descending (lad) artery.The 2.75x28mm xience skypoint stent was implanted on (b)(6) 2024.Patient began taking 3 cardiologist-prescribed drugs: (1) brilinta on (b)(6) 2024 - 2 90mg tablets daily; (2) ezetimibe on (b)(6) 2024 - 1 10mg tablet daily; and (3) metoprolol er succinate 25 mg tablets on (b)(6) 2024 - 1 25mg tablet daily.On (b)(6) 2024, the patient developed a rash on the arms and legs and intense itching began.With physician's guidance, patient tried eliminating certain drugs, received steroid treatments, both injections and prednisone pills.The rashes are still persisting and intense itching on both arms and both legs.In the physician's opinion, one of the three new drugs is likely causing or contributing to the rash and itchiness.The patient is not aware of having any allergies to medications or metals and has an appointment with the allergist on (b)(6) 2024.No additional information was provided.
 
Additional Manufacturer Narrative
Section a: patient information: subsequent to filing the initial report, patient information was provided.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19096635
Report Number2024168-2024-04609
Device Sequence Number7408005
Product Code NIQ
UDI-Device Identifier08717648233180
UDI-Public(01)08717648233180(17)240720(10)107144B
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Catalogue Number1804275-28
Device Lot Number107144B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite